Positive solutions for nonlinear Robin problems

Diego Averna, Elisabetta Tornatore, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We consider a parametric Robin problem driven by the p-Laplacianwith an indefinite potential and with a superlinear reaction term which doesnot satisfy the Ambrosetti-Rabinowitz condition. We look for positive solutions. We prove a bifurcation-type theorem describing the nonexistence,existence and multiplicity of positive solutions as the parameter varies. Wealso show the existence of a minimal positive solution u_λ and establish themonotonicity and continuity of the map λ → u _λ.
Original languageEnglish
Pages (from-to)1-25
Number of pages25
JournalElectronic Journal of Differential Equations
Volume2017
Publication statusPublished - 2017

All Science Journal Classification (ASJC) codes

  • Analysis

Fingerprint

Dive into the research topics of 'Positive solutions for nonlinear Robin problems'. Together they form a unique fingerprint.

Cite this